# SDR DALA2017071005375

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 49,288 hours, 16,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 27-32 ISLE EMERGENCY LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED THE FUSES IN THE BATTERY PACK M11488.  OPS CHECKED GOOD.
